# SDR DL757070907

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N696DA
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 29,390 hours, 11,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N347111
- Condition: Dented
- Location: Bs 528 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT/GOUGE AT STA 528 BETWEEN S-26L AND S-27L.  THE DAMAGED FUSELAGE SKIN WAS CUTOUT AND AN EXTERNAL DOUBLER WAS INSTALLED.
